# SDR CALA2021102001935

- Difficulty date: October 20, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: NA
- Condition: None
- Location: Lhfr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REPAIR BEFORE NEXT FLT) ROTO PROBE OF LH FR16 #7 DOOR STOP FITT ING HOLES FOUND CRACKS AT THE I/B UPPER AND I/B LOWER HOLES. CRA CKS ARE IN THE INTERCOSTAL ONLY. () REPAIRED L/H FR16 #7 DOOR STOP FITTING HOLES BY REPLACING INTERC OSTAL FITTING ON EC/RA 5311-02674. ACCOMPLISHED BY EMP#V935774 A T ST AEROSPACE MOBILE. NR#0015921
